# SDR SWIA2019011545452

- Difficulty date: January 15, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 36,532 hours, 32,615 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AND NOSE DOOR OPEN WARNING MESSAGE AFTER TAKEOFF WHEN SELECTING THE LANDING GEAR UP.  THE NOSE GEAR STAYED IN THE DOWN POSITION. WE LEVELED OFF AND MAINTAINED 200KT. JUST BEFORE RUNNING THE QRH THE NOSE GEAR RETRACTED AND THE NOSE DOOR CLOSED ON ITS OWN. PERFORMED BOTH QRH PROCEDURES AND RETURNED TO GNV FOR A NORMAL LANDING AND NO FURTHER INCIDENT. (FLT#3830) CLOSED ADJUSTED PS4GA TO CORRECT RANGE IAW AMM. PERFORMED GEAR EXTENSION AND RETRACTION TEST FOR SEVERAL CYCLES IAW AMM. GEAR SWING SUCCESSFUL. OPS CHECK GOOD. NO DEFECTS OR MESSAGES SHOWING AT THIS TIME.
